# SDR CA000516004

- Difficulty date: May 6, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 60 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 5918891
- Condition: Failed
- Location: Fuel System
- Component: Hydraulic Main S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HYD PUMP REPLACEMENT EXCESSIVE AMOUNT OF OIL WAS PUMPED WHEN INLET LINE TO HYD PUMP DISCONNECTED. FURTHER INVESTIGATION FOUND THE FIREWALL S/O VALVE DID NOT CLOSE WHEN SELECTED. DIODE D101 FAILED. PARTS REPLACED.
